# SDR USAA2014041700010

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 72,879 hours, 28,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240004
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY DOOR ACCUMULATOR LOW.  SERVICED L2 DOOR EMERGENCY DOOR ACCUMULATOR.
